# SDR 96ZZZX5842

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Triple Tach
- Part number: 1179405303
- Condition: Intermittent
- Location: Eng N2
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT N2 - NR 2 DROP OF 2 PERCENT AT 100 PERCENT.
